# SDR ASAA2023110746125

- Difficulty date: November 7, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 8,969 hours, 2,566 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 PRESSURE DISAGREE FAULT, P3B OUT OF RANGE, P3B PRESSURE DISAGREE FAULT, OR P3B VS PS3 PRESSURE DISAGREE FAULT. (TASK CARD 73-ASA-01)(#PRI 1) CNR # 20231107022ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. (RESOLVED ON W/O: 1975597 TASKCARD: N/R-00001 ) ACCOMPLISHED T/C 73-ASA-01. RESTORED THE LEAP-1B PRESSURE SUB SYSTEM BY REMOVING THE ACCUMULATED MOISTURE FORM THE PSS UNIT AND PS3 AND P3B SENSE LINES PRESSURE SENSING SYSTEM.
